Alert archive / California / Hazardous Seas Watches in 2011
Hazardous Seas Watch 2, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas watch at Jun 14, 2011, 2:56 AM PDT. It took effect at Jun 15, 2011, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 14, 2011, 2:56 AM PDT (09:56 UTC)
- In effect from
- Jun 15, 2011, 3:00 PM PDT
- Expired
- Jun 14, 2011, 2:40 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
475 WHUS76 KEKA 140956 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 AM PDT TUE JUN 14 2011 PZZ470-141800- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110614T2100Z/ /O.CON.KEKA.GL.W.0021.110614T2100Z-110617T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 256 AM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS...N 15 TO 25 KT THIS MORNING WILL CONTINUE TO INCREASE OVERNIGHT AND PEAK WED AT 25 TO 35 KT WITH GUSTS TO 45 KT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING OVERNIGHT AND PEAKING WED AROUND 13 TO 15 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141800- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110614T1800Z/ /O.CON.KEKA.GL.W.0021.110614T1800Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 AM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS...N 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT BY LATE THIS MORNING. WINDS WILL PEAK WED AT 25 TO 35 KT WITH GUSTS TO 45 KT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING TODAY. PEAKING WED AROUND 14 TO 16 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-141800- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110615T0300Z/ /O.CON.KEKA.GL.A.0017.110615T0300Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 256 AM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH THURSDAY EVENING. * WINDS...N INCREASING TO 15 TO 25 KT. WINDS WILL PEAK WED AT 20 TO 30 KT WITH GUSTS TO 35 KT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING AND PEAKING AROUND 10 TO 12 FT AT 8 TO 10 SECONDS WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-141800- /O.CON.KEKA.SC.Y.0061.110614T1000Z-110617T0600Z/ /O.NEW.KEKA.SE.A.0002.110615T2200Z-110617T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 256 AM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT OVERNIGHT. WINDS WILL PEAK WED AT 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING TODAY AND PEAKING AROUND 10 TO 12 FT AT 8 TO 10 SECONDS WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
2 follow-up statements
181 WHUS76 KEKA 141550 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 850 AM PDT TUE JUN 14 2011 PZZ470-150000- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110614T2100Z/ /O.CON.KEKA.GL.W.0021.110614T2100Z-110617T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 850 AM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON. * WINDS...N 15 TO 25 KT THIS MORNING WILL CONTINUE TO INCREASE OVERNIGHT AND PEAK WED AT 25 TO 35 KT WITH GUSTS TO 45 KT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING OVERNIGHT AND PEAKING WED AROUND 13 TO 15 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150000- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110614T1800Z/ /O.CON.KEKA.GL.W.0021.110614T1800Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 850 AM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. * WINDS...N 15 TO 25 KT INCREASING TO 20 TO 30 KT WITH GUSTS TO 35 KT BY LATE THIS MORNING. WINDS WILL PEAK WED AT 25 TO 35 KT WITH GUSTS TO 45 KT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING TODAY. PEAKING WED AROUND 14 TO 16 FT AT 8 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150000- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110615T0300Z/ /O.CON.KEKA.GL.A.0017.110615T0300Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 850 AM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM 8 PM PDT THIS EVENING THROUGH THURSDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM 8 PM PDT THIS EVENING THROUGH THURSDAY EVENING. * WINDS...N INCREASING TO 15 TO 25 KT. WINDS WILL PEAK WED AT 20 TO 30 KT WITH GUSTS TO 35 KT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING AND PEAKING AROUND 10 TO 12 FT AT 8 TO 10 SECONDS WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ450-150000- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/ /O.CON.KEKA.SE.A.0002.110615T2200Z-110617T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 850 AM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. A HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON. * WINDS...N 10 TO 20 KT WILL INCREASE TO 15 TO 25 KT OVERNIGHT. WINDS WILL PEAK WED AT 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING TODAY AND PEAKING AROUND 10 TO 12 FT AT 8 TO 10 SECONDS WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
405 WHUS76 KEKA 142140 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 PM PDT TUE JUN 14 2011 PZZ450-150545- /O.CON.KEKA.SC.Y.0061.000000T0000Z-110617T0600Z/ /O.UPG.KEKA.SE.A.0002.110615T2200Z-110617T0000Z/ /O.NEW.KEKA.SE.W.0008.110615T2200Z-110617T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 240 PM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 5 PM PDT THURSDAY. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT WILL PEAK AT 20 TO 30 KT WITH A FEW GUSTS UP TO 35 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-150545- /O.EXT.KEKA.SC.Y.0061.000000T0000Z-110615T0700Z/ /O.UPG.KEKA.GL.A.0017.110615T0300Z-110617T0600Z/ /O.EXB.KEKA.GL.W.0021.110615T0700Z-110617T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 240 PM PDT TUE JUN 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT THURSDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...N 20 TO 30 KT. GUSTS UP TO 35 KT DEVELOPING OVERNIGHT. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS BUILDING AND PEAKING AROUND 11 TO 13 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-150545- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 PM PDT TUE JUN 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 20 TO 30 KT WITH GUSTS TO 35 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-150545- /O.CON.KEKA.GL.W.0021.000000T0000Z-110617T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 PM PDT TUE JUN 14 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY. * WINDS...N INCREASING TO 30 TO 35 KT WITH GUSTS TO 40 KT WILL PEAK AT 25 TO 35 KT WITH GUSTS TO 45 KT WED. * SEAS...STEEP...SHORT PERIOD...WIND DRIVEN SEAS WILL PEAK AROUND 14 TO 16 FT AT 8 TO 10 SECONDS WED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this hazardous seas watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas watch went out at Jun 13, 3:02 PM PDT, 11 hours 54 minutes earlier.
Area forecast discussion, Jun 13, 3:02 PM PDT, 11 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 302 PM PDT MON JUN 13 2011 .SYNOPSIS...HIGH PRESSURE WILL BRING INLAND LOCATIONS WARMER TEMPERATURES AND DRIER CONDITIONS THROUGH THE END OF THE WORK WEEK. MEANWHILE...A PRESSURE GRADIENT WILL CAUSE BREEZY CONDITIONS ALONG THE COAST DURING THE MIDDLE OF THE WEEK. THE COAST CAN ALSO EXPECT NIGHTTIME CLOUDS AND FOG. && .DISCUSSION...WEAK HIGH PRESSURE IS IN THE PROCESS OF BUILDING OVER THE AREA. 22Z VISIBLE SATELLITE SHOWS STRATUS ALONG THE REDWOOD COAST, INTO THE EEL RIVER DELTA, AND OVER PARTS OF THE MENDOCINO COAST. WHILE SOME BREAKS IN THE CLOUDS ARE POSSIBLE BEFORE SUNSET THE CLOUDS ALONG WITH PATCHY FOG WILL BUILD BACK ALONG THE COAST AFTER SUNSET. INLAND LOCATIONS SHOULD STAY MOSTLY CLEAR TONIGHT. TUESDAY WILL SEE WEAK RIDGING PASS OVER THE AREA. THIS WILL LEAD TO WARMER AND DRIER CONDITIONS INLAND AND CLEARING SKIES ALONG THE COAST DURING THE AFTERNOON. AT THE SAME TIME THE PACIFIC HIGH WILL MOVE CLOSER TO THE COAST AND INTERACT WITH THE THERMAL TROUGH INLAND. THIS WILL SET UP A STRONG PRESSURE GRADIENT ALONG THE COAST, BRINGING BREEZY CONDITIONS TO COASTAL LOCATIONS DURING THE AFTERNOON. DESPITE CLOUDS RETURNING ALONG THE COAST TUESDAY NIGHT, THE AFOREMENTIONED SET UP WILL REMAIN IN PLACE WEDNESDAY AND THURSDAY, LEADING TO DRY CONDITIONS INLAND AND BREEZY CONDITIONS ALONG THE COAST WITH AFTERNOON CLEARING POSSIBLE. LATE THURSDAY A TROUGH WILL MOVE OVER THE WEST COAST, CAUSING THE BREEZY CONDITIONS TO DIMINISH. AT THE SAME TIME IT WILL COOL DOWN INLAND TEMPERATURES FOR THE END OF THE WEEK. THE MODELS SEEM TO HAVE COME INTO BETTER AGREEMENT SHOWING THIS TROUGH BEING FAIRLY STRONG FOR THIS TIME OF THE YEAR AND LASTING THROUGH THE WEEKEND. LUCKILY NO DISTURBANCES WITHIN THIS TROUGH HAVE MUCH MOISTURE WITH THEM, WHICH WILL KEEP THE AREA DRY. THE MAIN THING THE TROUGH WILL BRING IS BELOW NORMAL TEMPERATURES FOR THIS TIME OF YEAR. STROZ && .AVIATION...MVFR CIGS WITH PATCHY IFR POCKETS REPORTED THIS AFTERNOON ALONG THE COAST. VIS SAT IMAGERY SHOWS GRADUALLY SCATTERING SKIES WITH VFR CONDITIONS POSSIBLE THROUGH 02Z. HOWEVER...LINGERING STRATUS AROUND HUMBOLDT BAY WILL MAINTAIN MVFR CIGS WITH TEMPO VFR BREAKS. MVFR CIGS EXPECTED TO RETURN THIS EVENING AS STRATUS REDEVELOPS. LOCAL WRF AND RUC SHOW OFFSHORE FLOW DEVELOPING AT CEC OVERNIGHT AND SLOWLY EXPANDING S BEFORE REACHING HUMBOLDT BAY AROUND SUNRISE TUE. THIS WILL LEAD TO CLEARING SKIES AT CEC AFTER 06Z WHILE ACV REMAINS IFR. VFR CONDITIONS WILL PREVAIL BY LATE MORNING WITH BREEZY NW WINDS GUSTING TO 25 KT ALONG THE COAST AND EXPOSED RIDGES. && .MARINE...WINDS BEGINNING TO INCREASE THIS AFTERNOON AS THE PRES GRADIENT TIGHTENS IN RESPONSE TO A DEVELOPING THERMAL TROUGH. N WINDS WILL CONTINUE TO INCREASE OVERNIGHT AS THE PRES GRADIENT STRENGTHENS. EXPECT GALES TO DEVELOP OVER PZZ475 BY LATE TUE MORNING AND EXPAND N OVER PZZ470 BY AFTERNOON...SO UPGRADED THE GALE WATCH TO WARNINGS OVER THE OUTER WATERS. LEFT GALE WATCH FOR PZZ455 BEGINNING TUE NIGHT AS GUSTS TO GALE FORCE EXPAND CLOSER TO SHORE. THE INCREASED WINDS WILL BUILD STEEP...SHORT PERIOD SEAS WITH COMBINED SEAS PEAKING AROUND 14 TO 16 FT AT 8 TO 10 SEC LATE WED. MODELS CONTINUE TO SHOW N WINDS PEAKING WED INTO THU BEFORE WINDS AND SEAS GRADUALLY DIMINISH AS THE PRES GRADIENT RELAXES. && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS... GALE WARNING FOR PZZ470-475. GALE WATCH FOR PZZ455. SMALL CRAFT ADVISORY FOR PZZ450-455-470-475. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jun 13, 4:54 AM PDT, 22 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 454 AM PDT MON JUN 13 2011 CAZ001>004-076-141200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 454 AM PDT MON JUN 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:40 PM PDT | Hazardous Seas Warning | EKA | 24 hr |
Nearby
Hazardous Seas Watches in California, 2011Every hazardous seas watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.